Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 52 Issue: 1

Fibonomial and Lucanomial sums through well-poised $q$-series

Wenchang Chu(University of Salento)0000-0002-8425-212X
Emrah Kılıç(TOBB UNIVERSITY OF ECONOMICS AND TECHNOLOGY)0000-0003-0722-7382
Pages
—
Publication Date
2023-02-15
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

By making use of known identities of terminating well-poised $q$-series, we shall demonstrate several remarkable summation formulae involving products of two Fibonomial/Lucanomial coefficients or quotients of two such coefficients over a third one.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:By making use of known identities of terminating well-poised $q$-series, we shall demonstrate several remarkable summation formulae involving products of two Fibonomial/Lucanomial coefficients or quotients of two such coefficients over a third one.
📊
Key Findings & Data:By making use of known identities of terminating well-poised $q$-series, we shall demonstrate several remarkable summation formulae involving products of two Fibonomial/Lucanomial coefficients or quotients of two such coefficients over a third one.
💡
Conclusion & Impact:By making use of known identities of terminating well-poised $q$-series, we shall demonstrate several remarkable summation formulae involving products of two Fibonomial/Lucanomial coefficients or quotients of two such coefficients over a third one.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Gaussian coefficient · $q$-binomial coefficient · Well-poised $q$-series

Abstract

By making use of known identities of terminating well-poised $q$-series, we shall demonstrate several remarkable summation formulae involving products of two Fibonomial/Lucanomial coefficients or quotients of two such coefficients over a third one.

🔖

Cite This Article

Chu, W., Kılıç, E. (2023). Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics, Volume: 52 Issue: 1. https://doi.org/10.15672/hujms.1066540

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935
  2. W. N. Bailey, On the analogue of Dixon’s theorem for bilateral basic hypergeometric series, Quart. J. Math. 1 (1), 318–320, 1950.
  3. D. M. Bressoud, Almost poised basic hypergeometric series, Proc. Indian Acad. Sci. (Math. Sci.) 97 (1), 61–66, 1987.
  4. L. Carlitz, The characteristic polynomial of a certain matrix of binomial coefficients, The Fibonacci Quarterly, 3, 81–89, 1965.
  5. L. Carlitz, Some formulas of F. H. Jackson, Monatsh. Math. 73, 193–198, 1969.
  6. W. Chu, Basic almost poised hypergeometric series, Mem. Amer. Math. Soc. Vol. 642, 1998.
  7. W. Chu and E. Kılıç, Cubic sums of q-binomial coefficients and the Fibonomial coefficients, Rocky Mountain J. Math. 49 (8), 2557 - 2569, 2019.
  8. W. Chu and E. Kılıç, Quadratic sums of Gaussian q-binomial coefficients and Fibonomial coefficients, The Ramanujan Journal, 51 (2), 229-243, 2020.
  9. W. Chu and C. Y. Wang, Bilateral inversions and terminating basic hypergeometric series identities, Discrete Math. 309 (12), 3888–3904, 2009.
  10. G. Gasper and M. Rahman, Basic Hypergeometric Series (2nd ed.), Cambridge University Press, Cambridge, 2004.
  11. A. F. Horadam and B. J. M. Mahon, Pell and Pell–Lucas polynomials, Fibonacci Quart. 23 (1), 7–20, 1985.
  12. D. Jarden, Recurring sequences, Riveon Lematematika, Jerusalem, Israel, 1958.
  13. E. Kılıç, The generalized Fibonomial matrix, European J. Combin. 31 (1), 193–209, 2010.
  14. N. N. li and W. Chu, q-Derivative operator proof for a conjecture of Melham, Discrete Applied Mathematics, 177, 158–164, 2014.
  15. B. J. M. Mahon and A. F. Horadam, Inverse trigonometrical summation formulas involving Pell polynomials, Fibonacci Quart. 23 (4), 319–324, 1985.
  16. J. Seibert and P. Trojovsky, On some identities for the Fibonomial coefficients, Math. Slovaca 55, 9–19, 2005.
  17. P. Trojovsky, On some identities for the Fibonomial coefficients via generating function, Discrete Appl. Math. 155 (15), 2017–2024, 2007.